# SDR SWAA2023050318649

- Difficulty date: March 19, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 5 LOWER SKIN LOCATED SLAT STATION 85.19 AT RT WING 2023-208318<[01] TOOL USED : TOOL USED : EDDY CURRENT EQUIPMENT P/N NORTEC500D S/N N500X12101U102020 DUE DATE: 30-AUG-23.;[02] EVALUATED SLAT 5 OUT LIMITS; CRACK INDICATION WAS CONFIRMED ON FITTING AND NOT FOUND ALLOWABLE DAMAGE LIMITS FOR CRACK ON FITTING IAW B737-700 SRM 57-42-01-1A-1; SLAT 5 MUST BE REPLACED; SEE FAULT TTG8Q00K0JNG TO REPLACED SLAT 5; SEE INDIVIDUAL SIGNOFF BELOW;[03] EVALUATED SLAT 5 OUT LIMITS; CRACK INDICATION WAS CONFIRMED ON FITTING AND NOT FOUND ALLOWABLE DAMAGE LIMITS FOR CRACK ON FITTING IAW B737-700 SRM 57-42-01-1A-1; SLAT 5 MUST BE REPLACED; SEE FAULT TTG8Q00K0JNG TO REPLACED SLAT 5; SEE INDIVIDUAL SIGNOFF BELOW
